# SDR TWAA9816309

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT CHECK, FOUND EMERGENCY CEILING LIGHT INOPERATIVE AT CABIN ROWS 9 AND 11.  REPLACED BATTERY PACK.  CHECK-C 7-28-98 MCI.
